Healthy Life

Eyes Health Care Blog

Viagra, Levitra, Cialis and Vision problems

If you are using Levitra, Cialis or Viagra, you may have heard of the possible effects of your vision. Many people do not know that these visual disturbances caused by drugs are gossip or truth.

"Many people come to me to learn more about Viagra, the problems of vision associated with Cialis and Leviticus and tell the truth: yes, these drugs cause serious vision problems," says Dr. Stuart Lewis, Colorado dentist in Denver.

There are well documented information like Viagra, Levitra and Cialis, as well as side effects. These drugs inhibit the inhibition of the enzyme in the body (PDE-5) and enhance the effects of nitric oxide. Nitrogen oxide is a chemical in the body that stimulates smooth muscle and enhances blood flow and thus results in the desired effects.

Unfortunately, these drugs may affect blood vessels in the arteries in other parts of the body, causing serious undesirable side effects. For example, inhibition of PDE-5 enzyme, Viagra-like drugs may inhibit PDE-6 enzyme. This other enzyme functions in the photoreceptors of the eye; the result is photosensitivity or blue vision

In addition to these visually impaired side effects, Levitra, Cialis and Viagra may also cause other side effects, including: § Mausea

§ Facial cough [19659002] § Gastrointestinal problems

These side effects may have serious health consequences and occur in approximately 3% of men who are 25 to 50 mg, 50% of men taking 200 mg and 100% of startling men 600-800 mg medication. In addition to these side effects, very rare ophthalmic disorders have been reported with Viagra, Levitra or Cialis, and it is currently under investigation to determine whether there is any link between the drug and the ill-conceived visual problem.

This eye system is not called arterial anterior ischemic optic neuropathy (NAION). NAION is the most common type of optic nerve disease occurring in adults over 50 years of age. In the case of NAION and Viagra, such as Viagra, Pfizer stated: "In most cases, NAION was in men taking Viagra who underwent the underlying anatomy or vascular risk factors associated with the development of NAION." essentially means that the relationship between Viagra and NAION can not be determined at this time. "The point, and what I say to all of my patients is that these drugs should never be taken away if they are not needed because they are serious about health and visual risks," says Dr. Lewis. If you are considering taking Viagra, Levitra or Cialis, it is important that you check with your eye specialist before taking any medication: § Diabetes

§ Retinitis Pigmentosa

§ Retinal Pthology (Macular Degeneration or Other Optical Nervous System Disorders)

  • Published On : 1 year ago on March 6, 2018
  • Author By :
  • Last Updated : March 6, 2018 @ 5:00 am
  • In The Categories Of : Uncategorized

Leave a Reply

Your email address will not be published. Required fields are marked *

';